# SDR YENA2025040200358

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 14,104 hours, 2,633 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,014 hours, 2,633 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid
- Part number: 10298161
- Part serial: LSGCA72816
- Condition: Faulted
- Location: Nr 2
- Part time: 13,194 hours, 3,186 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8424, LAX-JFK. (ETOPS) ' ENG 2 AIR SYSTEM FAULT; PER TSM 75-26-00-810-818-A, REMOVED AND REPLACED ENG #2 BUFFER AIR VALVE SOLENOID IAW AMM 75-26-04. PERFORMED TEST NO.3-IDLE POWER TEST IAW AMM 71-00-00-720-811 AND PERFORMED HIGH POWER ASSURANCE TST IAW AMM 71-00-00-710-806-A. NO DEFECTS NOTED AT THIS TIME. A/C OK TO CONTINUE SVC.'
